# SDR IPXA2018031027294

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 58,504 hours, 15,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Rh Courier Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COURIER SEAT SMOKE GOGGLES ARE DAMAGED.  R & R THE SMOKE GOGGLES IAW MM 35-13-00.
